MAUDE Adverse Event Report: VYAIRE MEDICAL, VELA VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL, VELA VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Catalog Number 16532-00
Medical Device Problem Code Tidal Volume Fluctuations (1634)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to vyaire medical requesting a field service engineer (fse) to evaluate the vela ventilator due to the ventilator reading 0ml.
 
Additional Manufacturer Narrative
He: 81-other-the customer has requested vyaire field service to come onsite and evaluate the suspect device.As of the submission of this report the onsite visit has not taken place.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Additional Manufacturer Narrative
Vyaire medical's field service team went onsite to evaluate the suspect device.The main board was replace due to transducer fault and vti/vte of 450/0 on startup.The main board was replaced successfully and all tests passed required criteria.The unit meets factory specifications.
 
Additional Manufacturer Narrative
Results of investigation: vyaire medical received the device for evaluation.Technician visually inspected vela printed circuit board assy, found no signs of misuse or damage.Installed pcba on to a known good vela test fixture and connected unit to ac power.Powered unit into user mode, where the unit would autocycle/ ventilate abnormally and alarm the following: alarm circuit disconnect, high pip, low ve and xdcr fault.Confirmed vte to monitor value to be at 0ml.Cycled the power into service mode and reviewed of the events log showed alarm circuit disconnect, high pip, low ve, xdcr fault and xdcr fault occurred recorded on 11march2024.Alarm circuit disconnect, high pip, xdcr fault and xdcr fault was recorded on the most recent events.The reported complaint was confirmed through the events log and duplicated during functional check.Transducer pt802 (exhalation flow transducer) has failed.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
VELA VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL,
26125 north riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
2402760001
MDR Report Key18890672
Report Number2021710-2024-18881
Device Sequence Number18040027
Product Code CBK
UDI-Device Identifier10846446001419
UDI-Public(01)10846446001419(11)20100622
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K093094
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number16532-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2024
Supplement Date Received by ManufacturerNot provided
09/04/2024
Initial Report FDA Received Date03/12/2024
Supplement Report FDA Received Date08/06/2024
10/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/22/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown